# SDR DXTA021920213833

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 11,649 hours, 7,796 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Frozen
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD MLG TIRE: BRAKE FROZEN. TIRE DAMAGED.
